# SDR 2023FA0000245

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Engine: Cfmint CFM565B43
- Engine time: 13,465 hours, 10,412 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 642200025
- Part serial: 9384PP
- Condition: Incorrect
- Part time: 6,864 hours, 5,256 cycles
- Component: Engine Mount, Bfgoodrich
- Component part number: 642200025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

KINDLY FIND ATTACHED THE NOTIFICATION (COMPTE RENDU D’ÉVÈNEMENT DE SÉCURITÉ) SENT BY OUR SUB-CONTRACTOR COLLINS TO DGAC ; RELATED TO A FWD ENGINE MOUNT PN : 642-2000-25 
SN : 9384P/P.  COLLINS HAS DETECTED A WRONG CONFIGURATION OF ASSEMBLY OF THE MOUNT.

AFTER INVESTIGATION, WE CONFIRM THAT THIS PART IS UNDER THE PROCESS OF « SHIP DIRTY » AS SAESM HAS NO CAPABILTY IN HOUSE. THE FWD ENGINE MOUNT WAS REMOVED FROM CFM56-5B/4 ENGINE SN 729171 BELONGING TO SAUDIA AIRLINE AND SENT DIRECTLY TO COLLINS FOR OVERHAUL.

ON THE OTHER HAND, ENGINE 729171 WAS REPAIRED AT SAESM SHOP IN 2019. THE ENGINE WAS RECEIVED WITHOUT MOUNTS, AND WAS RETURNED WITH THE SAME CONFIGURATION (FWD ENGINE MOUNT MISSING). 

THIS EVENT IS UNDERGOING NOTIFICATION TO EASA, GACA AND CUSTOMER FOR INVESTIGATION.
